# SDR SWAA011906

- Difficulty date: July 4, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 32,419 hours, 32,570 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Nose W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND NLG W/W LH WEB CRACKED AT BS 259.5, WL 180..                             REPAIRED WEB PER SWA RA.
